If you need an accessible version of this item please contact JSTOR User Support

Constructive Validity is Nonarithmetic

Charles McCarty
The Journal of Symbolic Logic
Vol. 53, No. 4 (Dec., 1988), pp. 1036-1041
DOI: 10.2307/2274603
Stable URL: http://www.jstor.org/stable/2274603
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Constructive Validity is Nonarithmetic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1036
    1036
  • Thumbnail: Page 
1037
    1037
  • Thumbnail: Page 
1038
    1038
  • Thumbnail: Page 
1039
    1039
  • Thumbnail: Page 
1040
    1040
  • Thumbnail: Page 
1041
    1041